# SDR PNSA961101

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106017
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controls
- Part number: 6353000
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM STIFF.  RETURNED TO AIRPORT.
